# SDR 2009FA0000194

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: General aviation
- Aircraft: N788JL
- Make and model: Cessna 425
- Aircraft serial: 4250202
- Aircraft time: 8,496 hours, 7,167 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Cut
- Location: Zone 500
- Part time: 8,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SUPPLEMENTAL INSP FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  DURING SUP INSP NR 57-10-14 CARRY-THRU FWD SPAR CAP, FOUND MULTIPLE PNEUMATIC LINES SPLICED TOGETHER WITH STANDARD MIL-SPEC HOSE ON LT AND RT WINGS.  LINES NOT AVAILABLE FROM MFG.  FABRICATED LINES FROM PN R3/4X049-T3, WWT-700/4X.500, WWT-700/4X.625 AND R3/8X035-50.  INSTALLED LINES AND UNION BACK TO ORIGINAL IPC 36-10-00 CONFIGURATION.
